MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC MAGNESIUM

ABBOTT MANUFACTURING INC MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete sid = (b)(6).All available patient information was included.Additional patient details are not available.Return testing was not completed as returns were not available.A review of ticket trending and product lot number (72242un19) search did not identify any complaints that were similar for falsely elevated magnesium patient results.The trend review by the product list number found no trends related to this issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no product deficiency was identified.This issue was previously reported under mdr number 1415939-2019-00169 under the same suspect medical device but an incorrect manufacturer name, city and state.
 
Event or Problem Description
The customer reported a falsely elevated magnesium (mg) result generated on the architect c8000 analyzer.Results provided: sid (b)(6) on (b)(6) 2019 = 2.3 / 0.9 meq/l (normal range: 1.3-2.1 meq/l).There was no impact to patient management reported.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9214936
Report Number1628664-2019-00675
Device Sequence Number2524296
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Catalogue Number07D70-31
Device Lot Number72242UN19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1